MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7020B
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and performed continuity resistance test.Sensor passed per specifications.Sensor initialization test was performed using a new lab transmitter with a 7xx/5xx paradigm pump.Connected sensor to the transmitter and placed it in 100 bts solution and confirmed communication icon was displayed and that the transmitter was flashing while connected to the sensor.The sensor functioned properly.
 
Event or Problem Description
The customer reported via phone call that they experienced inaccurate readings and triggered threshold suspend.The customer's blood glucose was 77 mg/dl and sensor glucose was 47 mg/dl at the time of incident when it triggered threshold suspend.The customer stated that they did not have a bent cannula on the sensor.The sensor will be returned for analysis.
 
Additional Manufacturer Narrative
The information was incorrect with the initial report.The correct information has been provided with this report.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7755373
Report Number2032227-2018-09937
Device Sequence Number1434617
Product Code OZP
UDI-Device Identifier00643169704060
UDI-Public(01)00643169704060(017)20180519
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/19/2018
Device Model NumberMMT-7020B
Device Catalogue NumberMMT-7020B
Device Lot NumberE197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2017
Initial Date Received by Manufacturer 07/13/2017
Supplement Date Received by Manufacturer08/06/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight160